Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

How can the baby be relieved of the after effects of 6th month vaccination ?

My 6 month old son has been vomiting, with a blocked nose, diarrhea , very whingy at certain times but mostly happy. He also has a rash around his mouth which I was told was from dribble and would clear up but is still there and not fading. This has been going on for about a week, very snuffly breathing as well and suggestions? Hes also just had his 6 month immunisation about 6 days ago if that helps
Asked On : Sun, 13 Feb 2011
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Welcome To HealthcareMagic
Immunization if the child is severely ill should not be given. As if child having high fever, sever vomitings, diarrhea no vaccines given. And If child taken immunization doses in healthy condition vaccines will be effective even though child may fall ill after a week.
Have a Healthful Day..
Answered: Sun, 13 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor